# SDR DXTA200802861

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 1,204 hours, 791 cycles
- Engine: Pwc PW306C
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AC PRESSURIZED UNTIL 9.3 PSI SWITCHED TO MANUAL AND WAS ABLE TO CONTROL PRESSURIZATION, SWITCHED BACK TO AUTO FOR THE DESCENT AND APPEARED TO OPERATE NORMALLY IN DESCENT.  OPERATIONALLY CHECKED PRESSURIZATION SYS IAW MM CH 21-30-00, NO DISCREPANCIES NOTED.  OPS CHECKS GOOD.
